Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 8605056, 7 pages
http://dx.doi.org/10.1155/2016/8605056
Research Article

Time-Fractional Heat Conduction in a Half-Line Domain due to Boundary Value of Temperature Varying Harmonically in Time

Institute of Mathematics and Computer Science, Faculty of Mathematics and Natural Sciences, Jan Dlugosz University in Czestochowa, Armii Krajowej 13/15, 42-200 Czestochowa, Poland

Received 23 August 2016; Accepted 23 October 2016

Academic Editor: Filippo de Monte

Copyright © 2016 Yuriy Povstenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yasir Mahsud, Nehad Ali Shah, and Dumitru Vieru, “Influence of time-fractional derivatives on the boundary layer flow of Maxwell fluids,” Chinese Journal of Physics, 2017. View at Publisher · View at Google Scholar